Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Chronic rheumatoid arthritis. Taking painted 400 medication, now discontinued. ASO titre, ESR high. Treatment for knee and joint pain?

I have rheumatoid arthritis . I started at the age of 14.That time i regularly took painted 400 medicine day and night... but i continue to 2 years afterthat i stopped the medicine. Now I am 33..My ASO Titre and ESR is high.. ASO is above 366.ESR is 20.Now I feel pain in my knees, legs and hand joint . Please suggest me whatever needed..Thanks in adv
Asked On : Mon, 28 May 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Soma
Thank you for getting in touch. From what I make out, you were diagnosed with Rheumatoid Arthritis around 20 years ago and took medicines for sometime only. I couldn't exactly make out which medicines you took. In today's world we managed Rheumatoid Arthritis with Disease-modifying antirheumatic drugs (DMARDs) and Nonsteroidal Antiinflammatory Drugs (NSAIDs). Although there are many other drugs which are available, not all of them are used due to their side effects. I would suggest you to get in touch with you physician and start with therapy. Hope this helped
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor